# SDR SWIA200515350

- Difficulty date: July 31, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Aircraft time: 25,045 hours, 32,449 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE WHITE FLOOR EMERG LIGHT INOP.  REPLACED LIGHT BULB TO WHITE EMERG ROW LIGHT STRIPE BY ROW 7.  OPERATIONAL CHECK GOOD.
